On the connection between the theory of signal flow graphs and the theory of directed graphs
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 4 (1970) no. R2, p. 3-9
@article{M2AN_1970__4_2_3_0,
     author = {Niedereichholz, J.},
     title = {On the connection between the theory of signal flow graphs and the theory of directed graphs},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {4},
     number = {R2},
     year = {1970},
     pages = {3-9},
     zbl = {0211.52401},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1970__4_2_3_0}
}
On the connection between the theory of signal flow graphs and the theory of directed graphs. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 4 (1970) no. R2, pp. 3-9. http://www.numdam.org/item/M2AN_1970__4_2_3_0/

[1]Busacker (R.G.) et Saaty (T. L.). Finite graphs and networks. New York, McGraw Hill, 1965. | MR 209176 | Zbl 0146.20104

[2] Chow (S. P.). « Topology : A shorcut to understanding Systems », Electronics, 1967, 40, 82-94.

[3] Chow (Y.) et Cassignol (E.). Sur les graphes de transfert d'un système linéaire. Compt. rend. Acad. Sci., 1961, 251, 1365-1367.

[4] Chow (Y.) et Roe (P. H.). « A note on matrix graphs », IEEE Trans., CT-10, 1963, 308-130.

[5] Coates (C. L.). « Flow-graph solutions of linear algebraic equations », IRE Trans., T-6, 1959, 170-187.

[6] Desoer (C. A'). « The optimum formula for the gain of a flow graph or a simple derivation of Coates' formula », Proc. IRE, 1960, 48, 833-889.

[7] Mason (S. J.). « Feedback theory-someproperties of signal-flow graphs », Proc. IRE, 1953, 41, 1144-1156.

[8] Niedereichholz (J.). Grundzüge einer System analyse ökonomischer Modelle mittels Flussgraphen, ). Jahrbücher für Nationalokonomie und Statistik, 1969, 183, 1.

[9] Ore (O.). « Graphs and matching theorems », Duke Math. J., 1955, 22, 625-639. | MR 73171 | Zbl 0068.16301

[10] Reo (P. H.). State equations of dynamic systems, Univ. of Waterloo, Waterloo, Ontario, 1962.